# SDR 2016FA0000033

- Difficulty date: January 7, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: CFIHL
- Make and model: Doug 600N
- Aircraft serial: RN042
- Engine: Allsn 250C47M
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 500N531019
- Condition: Failed
- Location: Notar Fan
- Part time: 2,257 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PICKED UP TO A HOVER AND PILOT HEARD A LOUD SHUDDER NOISE AND PUT AIRCRAFT ON GROUND.  ON INSPECTION, FOUND ALL 13 NOTAR FAN BLADES DESTROYED WITH DAMAGE TO LINER.  UNKNOWN CAUSE OF BLADE FAILURE.
